Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Medovikov, A A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:113
Abstract pages:433
Full texts:212
References:39

http://www.mathnet.ru/eng/person34124
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/334917

Publications in Math-Net.Ru
1998
1. V. I. Lebedev, A. A. Medovikov, “An explicit method of the second order of accuracy for solving stiff systems of ordinary differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 9,  55–63  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 42:9 (1998), 52–60

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021